# SDR ASAA2022031237681

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 52,031 hours, 15,614 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0241
- Condition: Inoperative
- Location: #1 Engine
- Part time: 41,850 hours, 14,437 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING #1 ENGINE CONTROL ILLUMINATED. GROUNDED - YES. FOUND P18-2 A-5 "ENGINE 1 ALTN PWR CHAN A" CIRCUIT BREAKER POPPED. COULD NOT RESET BREAKER. #1 ENGINE EEC BITE INOP AS WELL. REMOVED AND REPLACED #1 ENGINE EEC REF B737-800 AMM 73-21-60. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00 WITH NO FAULTS FOUND ALL TEST PASS. GROUND VERIFICATION TEST SUCCESSFUL.
